English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58323/91877 (63%)
造访人次 : 14365128      在线人数 : 129
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41311


    题名: Uniqueness implies existence on a time scale
    作者: 錢傳仁;Chyan, Chuan-jen
    贡献者: 淡江大學數學學系
    关键词: time scale;shooting method
    日期: 2001-06-01
    上传时间: 2010-01-28 07:16:22 (UTC+8)
    出版者: Elsevier
    摘要: The uniqueness of solutions of initial value boundary value problems along with some uniqueness conditions on two-point boundary value problems imply the existence of solutions for the same boundary value problems for the second-order nonlinear dynamic equation yΔΔ = f(t, y, yΔ) on a time scale. This existence is established using shooting methods.
    關聯: Journal of Mathematical Analysis and Applications 258(1), pp.359-365
    DOI: 10.1006/jmaa.2001.7512
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML107检视/开启
    index.html0KbHTML78检视/开启
    Uniqueness implies existence on a time scale.pdf75KbAdobe PDF0检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈